# SDR HNAA2010072100178

- Difficulty date: July 14, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N328EX
- Make and model: Dhav DHC8103
- Aircraft serial: 281
- Aircraft time: 33,770 hours, 51,422 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT WITH GEAR RETRACTED, GEAR HANDLE LIGHT FLICKERED AND NOSE GEAR DOOR AMBER LIGHT ILLUMINATED, NLG DOORS OPENED, BUT GEAR DID NOT EXTEND.  INSTALLED PSEU BREAKOUT BOX, FOUND DRAG STRUT PROXIMITY SENSOR ERRATIC WHEN WIRES WERE MOVED AND DISCOVERED CONNECTOR PARTIALLY DISCONNECTED, CLEANED AND RECONNECTED CONNECTOR PLUG, LOCKING MECHANISM OPS CHECKED GOOD ON PLUG, SENSOR STABLE AT 10.5 OHMS AT ALL TIMES. SWUNG GEAR, OPS CHECKED GOOD IAW MM 32-30-01.
